Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

giuseppe.dm

Member
  • Posts

    11
  • Joined

  • Last visited

Everything posted by giuseppe.dm

  1. What should NOT be in the ingredients list: petrolatum, paraffinum liquidum, microcrystalline wax, mineral oil. They're petroleum derivatives and clog pores. I actually asked for a moisturizer in my local pharmacy, as my skin had become slightly irritated after foolishly using an AHA cream while on roaccutane (I thought I could still use it on the first days of treatment), and the moisturizer/aftershave I had at home didn't do much to improve things. The one they gave me is much better; it's bas
  2. Some people only start getting clear skin once they finish the course, so the acne is not necessarily going to return. The red marks take much longer to heal while taking Accutane. Recent research seems to indicate that lower dosages are fine in the majority of cases for moderate acne. I notice in your log that you did not see a derm or even a GP at the start of the treatment, have you done so in the meantime? If anything, for the brand-name drugs at very low prices (as opposed to dodgy stuff at
  3. Accutane (or any other generic isotretinoin brand), even in low dosages is usually very effective in reducing greasiness (seborrhea). I had the same problem and Accutane is working wonders for that, as well as the acne that was worsened by the oily skin. I've read that women can also take some types of oral contraceptives to cure seborrhea, so perhaps that might be another option to mention to your derm.
  4. Prices I've heard in most other countries are similar to the Italian ones, and in most cases the public health service would pick up most of the tab anyway. I guess that those shocking US prices are due to things like the State being forbidden by law to negotiate drug prices (one of the many Republican accomplishments). As for the other brands, I definitely wouldn't worry, or at least I've never heard of them giving different results from Accutane.
  5. That's what I did as well (I posted more details about my specific case in another thread here). After months of treatments for mild acne prescribed by dermatologists, which just made things worse, I demanded Accutane (which I used briefly in the past, and I knew had worked) to my general practitioner (they can prescribe it here, not sure how it is elsewhere). I'm on my third week and the acne has almost completely gone. I'm planning to keep on taking it for a couple weeks more, just to make sur
  6. A dermatologist prescribed me Accutane (called Roaccutan here, for some reason) for mild acne a decade ago (I was 17 then), but I stopped taking it after a few weeks, after hearing of all the possible side effects. It did work for those weeks I had taken it, though: the acne had disappeared and didn't came back for years (except for the odd pimple here and there), although unfortunately my skin became very oily again. Almost ten years later, I'm having mild acne again, and the various treatment
  7. I will finish taking Accutane in a couple of weeks. I plan on hitting the gym soon to build some muscle mass, but I noticed that during the treatment with Accutane my joints have become noticeably weaker (i.e. they become sore very easily). Is it advisable to wait for a while after ending the treatment, or can I start going to the gym as soon as I finish taking Accutane? Thanks
×